# SDR AALA984177

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR FRAME FAIL/SAFE STRAP HAD CORROSION BLEND ON TOP SURFACE.  BLEND ALL CORROSION, ROTO PEEN AREA AND REFINISH IAW TO SRM REQUIREMENTS.  (M)
